# SDR DALA2022070804761

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 88,330 hours, 40,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 CORROSION INTERCONNECTING STRUT OB FLAP ON LH WING. CORRECTIVE ACTION: CLEAN AND REINSTALLED INTERCONNECTING STRUT ON FLAP ON LH WING. OK FOR SERVICE. (2310711)
